Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 24, 2013, 8:19 PM EDT for Berrien County, Cass County, Michigan. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 8:19 PM EDT (00:19 UTC)
- Expired
- Jun 24, 2013, 8:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Berrien County, MI, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 8:25 PM EDT | TSTM WND DMG | Buchanan, MI | TREES DOWN BY HAZEN LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:14 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778
WUUS53 KIWX 250019
SVRIWX
MIC021-027-250045-
/O.NEW.KIWX.SV.W.0059.130625T0019Z-130625T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN...
CASS COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 845 PM EDT
* AT 814 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BRIDGMAN TO BUCHANAN TO SOUTH
BEND...AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NILES AROUND 825 PM EDT.
DOWAGIAC AND EDWARDSBURG AROUND 835 PM EDT.
CASSOPOLIS AROUND 840 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BERTRAND...EAU CLAIRE...INDIAN
LAKE...SUMNERVILLE...POKAGON...BARRON LAKE...SANDY BEACH...DEWEY
LAKE...MAGICIAN LAKE AND DAILEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST LOWER MICHIGAN. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4192 8590 4177 8591 4176 8639 4182 8640
4204 8648 4208 8620 4208 8592
TIME...MOT...LOC 0018Z 262DEG 45KT 4195 8639 4180 8636
4165 8625
HAIL...1.00IN
WIND...70MPH
$$
BENTLEY1 follow-up statement
450
WWUS53 KIWX 250040
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EDT MON JUN 24 2013
MIC021-250050-
/O.CAN.KIWX.SV.W.0059.000000T0000Z-130625T0045Z/
BERRIEN MI-
840 PM EDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4208 8592 4192 8590 4177 8591 4177 8606
4176 8607 4176 8623 4188 8623 4207 8623
4208 8620
TIME...MOT...LOC 0040Z 262DEG 45KT 4197 8602 4182 8599
4166 8588
$$
MIC027-250045-
/O.CON.KIWX.SV.W.0059.000000T0000Z-130625T0045Z/
CASS MI-
840 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS COUNTY
UNTIL 845 PM EDT...
AT 836 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOWAGIAC TO EDWARDSBURG TO DUNLAP...AND MOVING EAST AT
50 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CASS COUNTY...
INCLUDING THE FOLLOWING LOCATIONS...VANDALIA...PARADISE LAKE...PENN
AND CALVIN CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST LOWER MICHIGAN. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4208 8592 4192 8590 4177 8591 4177 8606
4176 8607 4176 8623 4188 8623 4207 8623
4208 8620
TIME...MOT...LOC 0040Z 262DEG 45KT 4197 8602 4182 8599
4166 8588
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:38 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 24, 7:38 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 738 PM EDT MON JUN 24 2013 .SYNOPSIS... ISSUED AT 101 PM EDT MON JUN 24 2013 THE REGION WILL REMAIN BETWEEN TWO SYSTEM FOR THE NEXT COUPLE OF DAYS. ONE IS STRONG HIGH PRESSURE LOCATED OVER THE FAR SOUTHEASTERN US AND LOW PRESSURE EXTENDING FROM THE CENTRAL PLAINS INTO CANADA. SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT SEVERAL DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 358 PM EDT MON JUN 24 2013 WEAK SURFACE HIGH PRESSURE COVERS MUCH OF CENTRAL INDIANA TO NORTHWEST OHIO. SURFACE TROF/BOUNDARY HAS BEEN REINFORCED BY THE CONVECTION FROM SUNDAY NIGHT AND EXTENDS FROM HILLSDALE MI TO DANVILLE INDIANA. SOUTH OF THE BOUNDARY...INSTABILITY HAS INCREASED...NORTH OF THE BOUNDARY...WHILE THERE IS SUFFICIENT CAPE... THE CAP IS QUITE STRONG. THE COMBINATION OF THE CAP AND AN ABUNDANCE OF MID/HIGH CLOUDS...HAVE NOT BEEN ABLE TO REACH CONVECTIVE TEMPERATURES OVER MUDH OF NORTHERN INDIANA/SRN MI. AS OF 17 UTC... SURFACE LOW PRESSURE HAS FORMED OVER NORTHEAST IL AND THE PRESSURE GRADIENT HAS STARTED TO INCREASE ALONG THE IL/IN BORDER. WINDS HAVE STARTED IN INCREASE...WITH AN INCREASED MOISTURE FLUX INTO NORTHWEST INDIANA. RADAR AND SATELLITE CONFIRM THAT EXISTENCE OF NUMEROUS AND PLENTIFUL BOUNDARIES...AND AS SUCH HAVE OPTED TO KEEP CHC/SCT - SLGT CHC/ISOLD TSRA IN THE FORECAST. LIMITED SHEAR AND VERY LIGHT FLOW...SO STORMS WILL AGAIN BE PULSE IN NATURE AND CHALLENGING TO FORECAST. LONGWAVE PATTERN IS BEGINNING TO MORPH...AND WESTERLY FLOW ACROSS THE NORTHERN US WILL HELP TO LIFT CONVECTION NORTHWARD. CONVECTION FORMING IN THE PLAINS TONIGHT WILL MOVE EASTWARD ALONG THE BOUNDARY ACROSS ILLINOIS. CONVECTION FORMING AGAIN LATE IN THE DAY TUESDAY WILL FORM FURTHER NORTH AND WITH THE WESTERLY FLOW EXPECT TO SEE THIS BE MORE OF A FACTOR LEADING INTO THE EXTENDED PERIOD WEDNESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 358 PM EDT MON JUN 24 2013 SUPPRESSING CENTRAL CONUS RIDGE WILL KEEP THE PATTERN ACTIVE THROUGH THE LONG TERM PERIOD AS SEVERAL WAVES OF CONVECTION MOVE THROUGH THE GREAT LAKES. AMPLIFICATION OF THE PATTERN WILL KEEP AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND AS LONG WAVE TROUGHING SETTLES ACROSS THE CENTRAL GREAT LAKES FOR THE LATTER PART OF THE WEEK INTO THE WEEKEND. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE WEDNESDAY EVENING/OVERNIGHT AS AN APPROACHING SHORT WAVE...COLD FRONT...AND MODERATE INSTABILITY ALL ARRIVE IN UNISON ACROSS OUR FORECAST AREA. REMNANT CONVECTIVE DEBRIS FROM TUESDAY NIGHT CONVECTION SHOULD BE EAST OF THE FORECAST AREA BY MID MORNING WHICH WILL ALLOW TEMPERATURES TO RISE INTO THE UPPER 80S AND LOW 90S. SURFACE DEWPOINTS IN THE LOW 70S AND MID LEVEL LAPSE RATES OF 7 TO 8 C/KM WILL YIELD AFTERNOON SBCAPE VALUES OF 2500 TO 3500 J/KG. AS THESE STORMS FORM ALONG AND AHEAD OF THE COLD FRONT AFTER 20Z...DEEP LAYER SHEAR OF 35 KTS WILL QUICKLY ORGANIZE THEM WITH A FEW SUPERCELL STRUCTURES POSSIBLE...ESPECIALLY WHILE STORMS REMAIN DISCREET. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT ALTHOUGH IF THE VEERED 50 KT LLJ FROM THE 12Z NAM VERIFIES...TORNADIC POTENTIAL WOULD CERTAINLY INCREASE. LINEAR ORGANIZATION OF THE STORMS IS ANTICIPATED INTO THE OVERNIGHT HOURS AS FORCING FOR ASCENT CONTINUES TO INCREASE. SOME FLASH FLOOD RISK DOES EXIST WITH ANY TRAINING CONVECTION DURING THIS TIME PERIOD...ESPECIALLY WITH PW VALUES GREATER THAN 2 INCHES. DIURNAL SHOWER AND THUNDERSTORM DEVELOPMENT LOOKS FAVORABLE THURSDAY THROUGH THE WEEKEND AS A RETROGRADING EASTERN CONUS TROUGH CUTS OFF INTO A CUTOFF LOW ACROSS THE CENTRAL GREAT LAKES. SEVERAL S/W IMPULSES SWINGING AROUND THE TROUGH WILL HELP FORCE SHALLOW CONVECTION WITH SBCAPE VALUES BETWEEN 1000 AND 1500 J/KG. HAVE KEPT MONDAY AND TUESDAY DRY...BUT IF 12Z ECMWF CUTOFF LOW MATERIALIZES...LOW CHANCE DIURNAL POPS MAY EVENTUALLY BE NEEDED INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 733 PM EDT MON JUN 24 2013 SEVERE SQUALL LINE CURRENTLY ENTERING INDIANA WILL ARRIVE AT KSBN WITHIN THE HOUR AND AT KFWA AROUND 02Z. HEAVY RAIN AND STRONG WINDS HAVE BEEN REPORTED WITH THESE STORMS. INSTABILITY WILL WEAKEN LATER THIS EVENING BUT WELL DEVELOPED COLD POOL WILL LIKELY MAINTAIN CONVECTION THROUGH MIDNIGHT. BEYOND THAT...EXPECT VFR CONDITIONS WITH ANOTHER CHANCE OF THUNDERSTORMS TOMORROW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...LEWIS LONG TERM...BENTLEY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 24, 7:46 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME OF WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 746 PM EDT MON JUN 24 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-260000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 746 PM EDT MON JUN 24 2013 /646 PM CDT MON JUN 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EDT. DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WARM AND HUMID CONDITIONS WILL LEAD TO VERY UNSTABLE ATMOSPHERE BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH DAYS WITH A THREAT FOR DAMAGING WINDS AND ISOLATED LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-260000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 746 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EST. DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH GUSTY WINDS IN EXCESS OF 50 KNOTS...ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 24, 7:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST MICHIGAN CITY 41.71N 86.90W
06/24/2013 M60 MPH LA PORTE IN TRAINED SPOTTER
&&
LASHLEYLocal storm report, Jun 24, 8:03 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG LA PORTE 41.61N 86.72W
06/24/2013 LA PORTE IN TRAINED SPOTTER
SEVERAL TREES DOWN ON THE NORTH SIDE OF LAPORTE
&&
NGLocal storm report, Jun 24, 8:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG WESTVILLE 41.54N 86.90W
06/24/2013 LA PORTE IN PUBLIC
LARGE TREE LIMB DOWN ACROSS THE ROAD....CLOSE TO THE
INTERSECTION OF 421 AND MAIN STREET IN WESTVILLE
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 47 min |
| Jun 24, 9:12 PM EDT | Special Weather Statement | IWX | Branch, Saint Joseph | 33 min |
| Jun 24, 9:57 PM EDT | Special Weather Statement | IWX | Hillsdale | 63 min |
| Jun 25, 5:27 PM EDT | Special Weather Statement | IWX | Cass | 33 min |
| Jun 25, 5:47 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 43 min |
| Jun 25, 6:25 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Cass, Saint Joseph | 50 min |
| Jun 25, 6:49 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 41 min |
| Jun 25, 7:17 PM EDT | Special Weather Statement | IWX | Saint Joseph | 28 min |
| Jun 25, 7:24 PM EDT | Special Weather Statement | IWX | Hillsdale | 36 min |
| Jun 25, 7:31 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 29 min |
| Jun 25, 7:51 PM EDT | Special Weather Statement | IWX | Saint Joseph | 39 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.